PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 28 | 1 | 133-146
Tytuł artykułu

Existence results for delay second order differential inclusions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, some fixed point principle is applied to prove the existence of solutions for delay second order differential inclusions with three-point boundary conditions in the context of a separable Banach space. A topological property of the solutions set is also established.
Twórcy
  • Laboratoire de Mathématiques Pures et Appliquées, Université de Jijel, Algérie
autor
  • Laboratoire de Mathématiques Pures et Appliquées, Université de Jijel, Algérie
Bibliografia
  • [1] D. Azzam-Laouir, C. Castaing and L. Thibault, Three point boundary value problems for second order differential inclusions in Banach spaces, Control and Cybernetics 31 (3) (2002), 659-693.
  • [2] F.S. De Blasi and G. Pianigiani, Solutions sets of boundary value problems for nonconvex differential inclusions, Topol. Methods Nonlinear Anal. 2 (1993), 303-313.
  • [3] A. Bressan, A. Cellina and A. Fryszkowski, A case of absolute retracts in spaces of integrable functions, Proc. Amer. Math. Soc. 112 (1991), 413-418.
  • [4] C. Castaing, Quelques applications du Théorème de Banach-Dieudonné à l'intégration, Preprint 67, Université de Montpellier II.
  • [5] C. Castaing, Quelques résultats de compacité liés à l'intégration, Colloque Anal. Fonct. (parution originelle) (1971), Bull. Soc. Math. France 31-32 (1972), 73-81.
  • [6] C. Castaing and A.G. Ibrahim, Functional differential inclusions on closed sets in Banach spaces, Adv. Math. Econ 2 (2000), 21-39.
  • [7] C. Castaing and M.D.P. Monteiro Marques, Topological properties of solutions sets for sweeping process with delay, Portugaliae Mathematica 54 (4) (1997), 485-507.
  • [8] C. Castaing, A. Salvadori and L. Thibault, Functional evolution equations governed by nonconvex sweeping process, J. Nonlin. Conv. Anal. 2 (2001), 217-241.
  • [9] C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Springer-Verlag, Berlin, 1977.
  • [10] P.W. Eloe, Y.N. Raffoul and C.C. Tisdell, Existence, uniqueness and constructive results for delay differential equations, Electronic Journal of Differential Equations 2005 (121) (2005), 1-11.
  • [11] A. Fryszkowski, Fixed Point Theory for Decomposable Sets, Topological Fixed Point Theory and Its Applications, 2004. Kluwer Academic Publishers, Dordrecht.
  • [12] A.M. Gomaa, On the solutions sets of three-points boundary value problems for nonconvex differential inclusions, J. Egypt. Math. Soc. 12 (2) (2004), 97-107.
  • [13] A.G. Ibrahim, On differential inclusions with memory in Banach spaces, Proc. Math. Phys. Soc. Egypt 67 (1992), 1-26.
  • [14] P. Hartman, Ordinary Differenial Equations, John Wiley and Sons, New York, London, Sydney, 1967.
  • [15] S. Hu and N.S. Papageorgiou, Handbook of Multivalued Analysis, Vol. I: Theory, Kluwer, Dordrecht, The Netherlands, 1997.
  • [16] N.S. Papageorgiou and V. Staicu, The method of upper-lower solutions for nonlinear second order differential inclusions, Nonlinear Anal. 67 (3) (2007), 708-726.
  • [17] N.S. Papageorgiou and N. Yannakakis, Second order nonlinear evolution inclusions, II. Structure of the solution set, Acta Math. Sin. (Engl. Ser.) 22 (1) (2006), 195-206.
  • [18] N.S. Papageorgiou and N. Yannakakis, Second order nonlinear evolution inclusions, I. Existence and relaxation results, Acta Math. Sin. (Engl. Ser.) 21 (5) (2005), 977-996.
  • [19] B. Ricceri, Une propriété topologique de l'ensemble des points fixes d'une contraction multivoque à valeurs convexes, Atti. Accad. Lincci. Fis. Mat. Natur. 81 (8) (1987), 283-286.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1098
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.